In this paper we address the problem of studying those Kähler manifolds whose first two coefficients of the associated TYZ expansion vanish and we prove that for a locally Hermitian symmetric space this happens only in the flat case. We also prove that there exist nonflat locally Hermitian symmetric spaces where all the odd coefficients vanish.

On the coefficients of TYZ expansion of locally Hermitian symmetric spaces / Loi, Andrea; Zedda, Michela. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 148(2015), pp. 303-315. [10.1007/s00229-015-0746-6]

On the coefficients of TYZ expansion of locally Hermitian symmetric spaces

ZEDDA, MICHELA
2015

Abstract

In this paper we address the problem of studying those Kähler manifolds whose first two coefficients of the associated TYZ expansion vanish and we prove that for a locally Hermitian symmetric space this happens only in the flat case. We also prove that there exist nonflat locally Hermitian symmetric spaces where all the odd coefficients vanish.
On the coefficients of TYZ expansion of locally Hermitian symmetric spaces / Loi, Andrea; Zedda, Michela. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 148(2015), pp. 303-315. [10.1007/s00229-015-0746-6]
File in questo prodotto:
File Dimensione Formato  
prodotto_arxiv.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Documento in Pre-print
Licenza: Creative commons
Dimensione 393.74 kB
Formato Adobe PDF
393.74 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2838541
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact